# SDR VNAA202508020006

- Difficulty date: May 25, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67038134015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 27 BTW FS 1162.00 TO FS 1181.00 AT AFT EQUIPMENT COMPARTMENT.   REPAIRED PER EA 53-2025-0749 REV -.
